Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pellet like stools with mucus, seems like hemorrhoids, transparent looking film pieces on wiping, intense itching on thighs, arms. Help?

I have mucus in my stool . Every time I use the bathroom. The stool is sometimes like pellets and hard to release.I have noticed what looks like a hemorrhoid when I strain to release. It is inside but comes out if i strain hard enough. Then the stool will come out, a lot, the next time I use the bathroom, smoothly but very lightly colored and every time I wipe there are transparent looking film pieces on the toilet paper, which I assume is mucus. I have also been itching a lot, my thighs when I m in the shower and my forearms and hands at night.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
better you consult surgeon as your symptoms suggest haemorrhoids only and after physical examination can be decided what to do.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor